Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 4, NWS San Angelo, TX

March 19, 2012McCulloch County, Menard County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Mar 19, 2012, 4:37 PM CDT for McCulloch County, Menard County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 19, 2012, 4:37 PM CDT (21:37 UTC)
Expired
Mar 19, 2012, 5:15 PM CDT
In force
38 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

Counties McCulloch County, TX, Menard County, TX

The radar

The San Angelo radar (KSJT), 82 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 19, 2:39 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 9.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2012-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2784 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2012-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 284 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2784 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
528 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
284 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
4.3
Supercell composite
18.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

721 
WUUS54 KSJT 192137
SVRSJT
TXC307-327-192215-
/O.NEW.KSJT.SV.W.0004.120319T2137Z-120319T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
437 PM CDT MON MAR 19 2012

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MCCULLOCH COUNTY IN WEST CENTRAL TEXAS...
  MENARD COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 515 PM CDT

* AT 435 PM CDT...A SEVERE THUNDERSTORM WAS 8 MILES SOUTHEAST OF FORT
  MCKAVETT...OR 21 MILES SOUTHWEST OF MENARD...MOVING NORTHEAST AT 45
  MPH.

  STORM HAZARDS INCLUDE...
  HALF DOLLAR SIZE HAIL.
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  SOME VEHICLE DENTS...
  MINOR ROOF AND PLASTIC SIGN DAMAGE...
  A FEW EXPOSED WINDOWS COULD CRACK OR BREAK...
  SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED...
  UNSECURED LIGHT OBJECTS BLOWN AROUND...
  SCATTERED POWER OUTAGES POSSIBLE...
  POTENTIALLY DEADLY LIGHTNING.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF US-190 AND RANCH ROAD 864 BY 445 PM CDT...
  THE INTERSECTION OF US-83 AND RANCH ROAD 1773 BY 455 PM CDT...
  MENARD AND THE INTERSECTION OF US-83 AND HIGHWAY 29 BY 500 PM
  CDT...
  US-190 NEAR THE MENARD-MCCULLOCH COUNTY LINE BY 515 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3071 10011 3084 10011 3109 9977 3110 9960
      3097 9944 3071 9987
TIME...MOT...LOC 2137Z 232DEG 40KT 3073 10003

$$
NR
1 follow-up statement
068 
WWUS54 KSJT 192154
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
454 PM CDT MON MAR 19 2012

TXC307-327-192215-
/O.CON.KSJT.SV.W.0004.000000T0000Z-120319T2215Z/
MCCULLOCH TX-MENARD TX-
454 PM CDT MON MAR 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR MENARD AND SOUTHWESTERN MCCULLOCH COUNTIES...

AT 448 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF THE INTERSECTION OF US-190 AND RANCH ROAD 864...OR 11 MILES
SOUTHWEST OF MENARD...MOVING NORTHEAST AT 45 MPH.

  STORM HAZARDS INCLUDE...
  HALF DOLLAR SIZE HAIL
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  VEHICLE DINGS...
  MINOR DAMAGE TO ROOFS...
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND...

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MENARD AND THE INTERSECTION OF US-83 AND HIGHWAY 29 BY 500 PM
  CDT...
  US-190 NEAR THE MENARD-MCCULLOCH COUNTY LINE BY 515 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3084 10011 3109 9977 3109 9960 3110 9960
      3097 9944 3071 9987 3071 9991
TIME...MOT...LOC 2153Z 232DEG 40KT 3084 9987

$$
NR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 3:07 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Mar 19, 3:07 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
307 PM CDT MON MAR 19 2012

.SHORT TERM...
BUSY WITH ACTIVE WEATHER THIS AFTERNOON. TORNADO WATCH 85 UNTIL 10
PM FOR AREAS ALONG AND EAST OF A COLD FRONT FROM JUNO TO SONORA TO
COLEMAN. POTENTIAL FOR TORNADOES AND LARGE HAIL. LOCALLY HEAVY
RAINFALL POSSIBLE ALSO AS STORM TRAIN NORTHEAST ALONG THE FRONT.
SB CAPES OVER 2500 J/KG AND 0 TO 6 KM SHEARS OF 70 KTS ARE
IMPRESSIVE. SUPER CELLS WITH HOOKS WERE MOVING TOWARD SUTTON COUNTY AT 3
PM...AND MAY SEE TORNADO WARNINGS ISSUED SHORTLY.

04

.LONG TERM...
MODELS ARE SIMILAR...INDICATING THE UPPER TROUGH TO CLOSE OFF AS
IT MOVES INTO WEST CENTRAL TEXAS TUESDAY NIGHT AND WEDNESDAY.
BEST CHANCES OF RAIN WILL BE NORTH OF THE UPPER LOW...ACROSS THE
BIG COUNTRY. UNFORTUNATELY FOR RAIN CHANCES...MOST OF THE MODELS
ARE DRIER. THE NAM MODEL IS THE WETTEST AND ITS ALGORITHM ONLY
OUTPUTS SOME SCATTERED SHOWERS OVER THE BIG COUNTRY WEDNESDAY AND
WEDNESDAY NIGHT. AT THE SURFACE WINDS ARE DRY AND WESTERLY. IF WE
DO HAVE RAIN FROM MID LEVEL SHOWERS WEDNESDAY...COULD HAVE WITH
STRONG GUSTY WINDS BELOW. WENT COOLER WEDNESDAY...CLOSER TO MET
MOS TEMPERATURES.... ESPECIALLY FOR THE BIG COUNTRY...AS EXPECT
MID AND UPPER LEVEL CLOUDINESS.

FOR THURSDAY INTO THE WEEKEND...DRY WITH UPPER RIDGE BUILDING IN

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 43  64  40  59  45 /  30  20  20  30  10
SAN ANGELO 	 45  59  40  63  43 /  20  10  20  20  10
JUNCTION 	 50  66  39  69  42 /  80  30  20  20  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: BROWN...COLEMAN...CONCHO...MCCULLOCH.

&&

99/04
Hazardous weather outlook, Mar 19, 4:19 AM CDT, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
419 AM CDT MON MAR 19 2012

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-200930-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
419 AM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE WEATHER MAINLY ALONG AND EAST
OF JUNCTION...TO BRADY...TO BROWNWOOD LINE. THERE IS ALSO A SLIGHT
RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT MAINLY ALONG AND
EAST OF A SONORA...TO SAN ANGELO...TO ROCHESTER LINE. THE MAIN
HAZARDS WILL BE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES.
LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND
WEDNESDAY AS AN UPPER LEVEL LOW MOVES ACROSS THE AREA. THE MAIN
HAZARD WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

In the hours before

Special weather statement, Mar 19, 12:29 PM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1229 PM CDT MON MAR 19 2012

TXZ066-073-139-154-191830-
MCCULLOCH TX-RUNNELS TX-COLEMAN TX-CONCHO TX-
1229 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CDT FOR
MCCULLOCH...RUNNELS...COLEMAN AND CONCHO COUNTIES...

AT 1225 PM CDT...SCATTERED STRONG THUNDERSTORMS WERE LOCATED FROM
BALLINGER SOUTHWEST TO PAINT ROCK TO EOLA...MOVING EAST AT 25 MPH.

* THE STRONG THUNDERSTORMS WILL BE NEAR...
  LAKE COLEMAN BY 1240 PM CDT
  COLEMAN BY 1255 PM CDT
  MILLERSVIEW BY 100 PM CDT
  GOULDBUSK BY 130 PM CDT

PEA SIZE HAIL...DANGEROUS LIGHTNING...AND WIND GUSTS TO 40 MPH ARE
LIKELY WITH THESE STORMS. HEAVY RAINFALL WILL CAUSE PONDING OF WATER
ON AREA ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS.
RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE
PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3111 10011 3208 9986 3208 9922 3108 9924
TIME...MOT...LOC 1726Z 251DEG 24KT 3136 10000
Special weather statement, Mar 19, 12:31 PM CDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1231 PM CDT MON MAR 19 2012

TXZ128-191830-
CALLAHAN TX-
1231 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CDT FOR
CALLAHAN COUNTY...

AT 1229 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER OPLIN...OR
ABOUT 20 MILES SOUTHWEST OF BAIRD...MOVING NORTHEAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  EULA BY 1250 PM CDT
  ADMIRAL BY 100 PM CDT
  BAIRD BY 105 PM CDT
  PUTNAM BY 115 PM CDT
  I-20 NEAR THE CALLAHAN-EASTLAND COUNTY LINE BY 120 PM CDT

  THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 297 AND 316.

PEA SIZE HAIL...DANGEROUS LIGHTNING..AND WIND GUSTS TO 40 MPH ARE
LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER
ON AREA ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS.
RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE
PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3208 9912 3208 9963 3240 9956 3252 9913
      3251 9911
TIME...MOT...LOC 1731Z 221DEG 29KT 3216 9955
Special weather statement, Mar 19, 1:21 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
121 PM CDT MON MAR 19 2012

TXZ073-139-140-154-191845-
MCCULLOCH TX-COLEMAN TX-BROWN TX-CONCHO TX-
121 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT FOR
MCCULLOCH...COLEMAN...BROWN AND CONCHO COUNTIES...

AT 115 PM CDT...SCATTERED STRONG THUNDERSTORMS WERE LOCATED FROM
CROSS CUT TO IVIE RESERVOIR TO EDEN...MOVING NORTHEAST AT 45 MPH.

* THE STRONG THUNDERSTORMS WILL BE NEAR...
  COLEMAN BY 130 PM CDT
  SANTA ANNA BY 135 PM CDT
  THRIFTY...BANGS AND LAKE BROWNWOOD 145 PM CDT

PEA SIZE HAIL...DANGEROUS LIGHTNING... AND WIND GUSTS TO 40 MPH ARE
LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER
ON AREA ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS.
RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE
PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3146 9910 3109 9997 3158 9977 3158 9972
      3169 9972 3208 9955 3208 9893
TIME...MOT...LOC 1819Z 246DEG 37KT 3168 9951
Special weather statement, Mar 19, 2:19 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
219 PM CDT MON MAR 19 2012

TXZ072-077-191945-
SCHLEICHER TX-TOM GREEN TX-
219 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT FOR
SCHLEICHER AND TOM GREEN COUNTIES...

AT 215 PM CDT...A STRONG THUNDERSTORM WAS LOCATED ABOUT 9 MILES
SOUTHEAST OF ELDORADO...MOVING NORTHEAST AT 45 MPH. OTHER STRONG
STORMS WERE DEVELOPING ACROSS SOUTHEAST TOM GREEN COUNTY.

* THE STRONGEST THUNDERSTORM WILL CONTINUE ACROSS CENTRAL AND
  EASTERN SCHLEICHER COUNTY...PASSING NEAR THE INTERSECTION OF
  US-190 AND RANCH ROAD 2084 BY 230 PM CDT.

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE STORMS.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3105 10058 3145 10011 3076 10011 3071 10050
      3071 10060
TIME...MOT...LOC 1916Z 228DEG 42KT 3079 10046
Special weather statement, Mar 19, 2:44 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
244 PM CDT MON MAR 19 2012

TXZ066-073-139-192030-
RUNNELS TX-COLEMAN TX-CONCHO TX-
244 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT FOR
RUNNELS...COLEMAN AND CONCHO COUNTIES...

AT 238 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 8 MILES SOUTHWEST OF PAINT ROCK...
MOVING NORTHEAST AT 45 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  US-83 NEAR THE CONCHO-RUNNELS COUNTY LINE AND ROWENA BY 300 PM CDT
  BALLINGER BY 305 PM CDT
  BENOIT AND HATCHEL BY 310 PM CDT
  TALPA BY 315 PM CDT
  GLEN COVE BY 320 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR WEST CENTRAL TEXAS.

LAT...LON 3143 10011 3158 10011 3158 10012 3199 9998
      3180 9947 3132 9988
TIME...MOT...LOC 1943Z 208DEG 57KT 3152 9999
Special weather statement, Mar 19, 3:15 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
315 PM CDT MON MAR 19 2012

TXZ066-139-192045-
RUNNELS TX-COLEMAN TX-
315 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT FOR
RUNNELS AND COLEMAN COUNTIES...

AT 312 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 6 MILES SOUTHEAST OF TALPA...OR ABOUT
15 MILES SOUTHWEST OF COLEMAN...MOVING NORTHEAST AT 45 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  GLEN COVE BY 325 PM CDT
  HORDS CREEK RESERVOIR BY 330 PM CDT
  COLEMAN AND SILVER VALLEY BY 335 PM CDT
  ECHO BY 345 PM CDT
  BURKETT AND US-283 NEAR THE COLEMAN-CALLAHAN COUNTY LINE BY 350 PM
  CDT

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR WEST CENTRAL TEXAS.

LAT...LON 3180 9920 3158 9962 3171 9978 3208 9956
      3208 9920
TIME...MOT...LOC 2014Z 222DEG 43KT 3173 9962

NR

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 1:18 AM CDTSpecial Weather StatementSJTConcho, Menard42 min
Mar 19, 5:28 AM CDTSpecial Weather StatementSJTSterling47 min
Mar 19, 5:56 AM CDTSpecial Weather StatementSJTFisher64 min
Mar 19, 6:29 AM CDTSpecial Weather StatementSJTFisher46 min
Mar 19, 7:06 AM CDTLake Wind AdvisorySJTBrown, Callahan, Coke, Coleman, Concho, Fisher and 9 more11 hr
Mar 19, 9:29 AM CDTSpecial Weather StatementSJTTaylor61 min
Mar 19, 10:28 AM CDTSpecial Weather StatementSJTShackelford, Throckmorton62 min
Mar 19, 11:14 AM CDTSpecial Weather StatementSJTCallahan, Shackelford, Throckmorton61 min
Mar 19, 11:32 AM CDTSpecial Weather StatementSJTColeman, Runnels58 min
Mar 19, 11:35 AM CDTSpecial Weather StatementSJTConcho55 min
Mar 19, 12:29 PM CDTSpecial Weather StatementSJTColeman, Concho, McCulloch61 min
Mar 19, 12:31 PM CDTSpecial Weather StatementSJTCallahan59 min
Mar 19, 1:21 PM CDTSpecial Weather StatementSJTColeman, Concho24 min
Mar 19, 2:19 PM CDTSpecial Weather StatementSJTSchleicher26 min
Mar 19, 2:44 PM CDTSpecial Weather StatementSJTRunnels46 min
Mar 19, 3:10 PM CDTTornado WarningSJTSutton35 min
Mar 19, 3:15 PM CDTSpecial Weather StatementSJTColeman30 min
Mar 19, 3:41 PM CDTSevere Thunderstorm WarningSJTSutton49 min
Mar 19, 3:55 PM CDTTornado WarningSJTKimble, Sutton35 min
Mar 19, 4:29 PM CDTTornado WarningSJTKimble31 min
Mar 19, 4:50 PM CDTTornado WarningSJTKimble25 min
Mar 19, 4:59 PM CDTSpecial Weather StatementSJTMenard31 min
Mar 19, 5:09 PM CDTTornado WarningSJTKimble, Mason36 min
Mar 19, 5:13 PM CDTSevere Thunderstorm WarningSJTConcho, McCulloch, Mason, Menard47 min
Mar 19, 5:17 PM CDTSpecial Weather StatementSJTKimble28 min
Mar 19, 5:32 PM CDTSevere Thunderstorm WarningSJTKimble, Menard, Sutton43 min
Mar 19, 5:38 PM CDTTornado WarningSJTMason37 min
Mar 19, 5:51 PM CDTSevere Thunderstorm WarningSJTKimble24 min
Mar 19, 5:52 PM CDTSevere Thunderstorm WarningSJTMcCulloch, San Saba38 min
Mar 19, 6:12 PM CDTSpecial Weather StatementSJTMason63 min
Mar 19, 6:33 PM CDTSevere Thunderstorm WarningSJTSan Saba27 min
Mar 19, 6:54 PM CDTAreal Flood AdvisorySJTMason81 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.